# SDR DALA2017010200004

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 40,905 hours, 27,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE NOTED THAT THE OVERHEAD EMERGENCY LIGHTS FOR BOTH THE AFT OVERWING EXITS WERE INOPERATIVE.  MAINTENANCE REPLACED THE APPLICABLE BATTERY PACK AND THE OPERATION OF THE LIGHTS CHECKED GOOD.  (LP #9446654)
